# SDR EIA990037

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, AFT CARGO COMPARTMENT, BS 1680 FRAME SHEAR TIE CRACKED AT STRINGER 50R, NRC 6058.  REPAIRED IAW SRM 53-10-04.  (M)
